Nicholas Cook
Nicholas Cook
Mathematics Department, Duke University
Verified email at math.duke.edu - Homepage
Title
Cited by
Cited by
Year
On the singularity of adjacency matrices for random regular digraphs
NA Cook
Probability Theory and Related Fields 167 (1-2), 143-200, 2017
412017
Size biased couplings and the spectral gap for random regular graphs
NA Cook, L Goldstein, T Johnson
arXiv preprint arXiv:1510.06013, 2015
392015
Large deviations of subgraph counts for sparse Erdős–Rényi graphs
N Cook, A Dembo
Advances in Mathematics 373, 107289, 2020
292020
The circular law for random regular digraphs
NA Cook
arXiv preprint arXiv:1703.05839, 2017
292017
Circular law for the sum of random permutation matrices
A Basak, N Cook, O Zeitouni
arXiv preprint arXiv:1705.09053, 2017
282017
Lower bounds for the smallest singular value of structured random matrices
N Cook
Annals of Probability 46 (6), 3442-3500, 2018
252018
Discrepancy properties for random regular digraphs
NA Cook
Random Structures & Algorithms 50 (1), 23-58, 2017
192017
Non-Hermitian random matrices with a variance profile (I): deterministic equivalents and limiting ESDs
N Cook, W Hachem, J Najim, D Renfrew
Electronic Journal of Probability 23, 2018
142018
Limiting spectral distribution for non-hermitian random matrices with a variance profile
N Cook, W Hachem, J Najim, D Renfrew
arXiv preprint arXiv:1612.04428, 2016
122016
The circular law for random regular digraphs with random edge weights
N Cook
Random Matrices: Theory and Applications 6 (03), 1750012, 2017
8*2017
Maximum of the characteristic polynomial for a random permutation matrix
N Cook, O Zeitouni
Communications on Pure and Applied Mathematics 73 (8), 1660-1731, 2020
52020
Spectral properties of non-Hermitian random matrices
NA Cook
UCLA, 2016
42016
Random regular digraphs: Singularity and discrepancy
NA Cook
arXiv preprint arXiv:1403.5845, 2014
2*2014
The system can't perform the operation now. Try again later.
Articles 1–13